Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, Number 1, Pages 55–63 (Mi vmumm2612)  

This article is cited in 2 scientific papers (total in 2 papers)

Mechanics

Doubly asymptotic trajectories and conditions for integrability of Hamiltonian systems

S. V. Bolotin


Full text: PDF file (1154 kB)

Bibliographic databases:
UDC: 532.01.531.38
Received: 05.12.1988

Citation: S. V. Bolotin, “Doubly asymptotic trajectories and conditions for integrability of Hamiltonian systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, no. 1, 55–63

Citation in format AMSBIB
\Bibitem{Bol90}
\by S.~V.~Bolotin
\paper Doubly asymptotic trajectories and conditions for integrability of Hamiltonian systems
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1990
\issue 1
\pages 55--63
\mathnet{http://mi.mathnet.ru/vmumm2612}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1064284}
\zmath{https://zbmath.org/?q=an:0712.70031}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2612
  • http://mi.mathnet.ru/eng/vmumm/y1990/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. L. Ziglin, “The Absence of an Additional Real-Analytic First Integral in Some Problems of Dynamic”, Funct. Anal. Appl., 31:1 (1997), 3–9  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Vladimir Dragović, Borislav Gajić, “Four-Dimensional Generalization of the Grioli Precession”, Regul. Chaotic Dyn., 19:6 (2014), 656–662  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021